American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(mosc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] I. A. Dynnikov and M. V. Prasolov. Bypasses for rectangular diagrams. A proof of the Jones conjecture and related questions. Trans. Moscow Math. Soc. 74 (2013) 97-144.
Abstract, references, and article information   
View Article: PDF

[2] V. O. Manturov. Parity, free knots, groups, and invariants of finite type. Trans. Moscow Math. Soc. 72 (2011) 157-169.
Abstract, references, and article information   
View Article: PDF

[3] V. O. Manturov. Compact and long virtual knots. Trans. Moscow Math. Soc. 69 (2008) 1-26. MR 2549444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] V. A. Vassiliev. Combinatorial computation of combinatorial formulas for knot invariants. Trans. Moscow Math. Soc. 66 (2005) 1-83. MR 2193429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. O. Manturov. On polynomial invariants of virtual links. Trans. Moscow Math. Soc. 65 (2004) 161-175. MR 2193439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1